Rational kernels in a mystical shell
A comment on Robinson
Datos Bibliográficos
| ID | 2136246 |
|---|---|
| Autores | Walter L Goldfrank (University of California, Santa Cruz, autor de correspondencia) |
| Año | 2001 |
| Volumen | 30 |
| Número | 2 |
| Páginas | 211-213 |
| Fecha de publicación | 2001-04-01 |
| Open Access | Sí |
| Tipo | ARTICLE |
| Revista | Theory and Society (JOURNAL) |
| Identificadores de la revista | ISSN: 0304-2421 • E-ISSN: 1573-7853 |
| Editorial | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1023/a:1010928631338 |
| OpenAlex | W1557408330 |
| Idioma | EN |
| Citas recibidas | 5 |
Political science · Sociology · Mathematical Dynamics and Fractals · Nonlinear Dynamics and Pattern Formation · Theoretical and Computational Physics
| Citas por año | 0,21 |
|---|---|
| Intervalo de citas | 2002 - 2012 (11) |
| Altamente citado | No |